# SDR CHQA201100328

- Difficulty date: July 29, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 26,719 hours, 25,211 cycles
- Engine: Allsn AE3007A
- Engine time: 21,555 hours, 18,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 12038748001
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE HINGE COVER FOR THE PASSENGER DOOR ROTATION ARM.  MAINTENANCE REPLACED THE HINGE FOR THE PASSENGER DOOR ROTATION ARM IN ACCORDANCE WITH SRM 51-40-02.
